MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW EZ-IO; NEEDLE, HYPODERMIC, SINGLE LUMEN

TELEFLEX INCORPORATED ARROW EZ-IO; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number IPN033711
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient at outpatient facility became unresponsive.911 called to respond to a patient in cardiac arrest.Staff member went to pts legs to start an easy io on pts left lower leg.The easy io was assembled and drill started.When the staff member withdrew the needle cath it was discovered there was no inner cath.He was unable to connect the iv because there was no ez-connect extension set included.This resulted in removing this from the patient's leg and repeating the process with a new package which included the entire connection set.

Brand Name
ARROW EZ-IO
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key8168830
Report Number8168830
Device Sequence Number1406405
Product Code FMI
UDI-Device Identifier00816000011942
UDI-Public(01)00816000011942
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/05/2018
Report Date (Section F) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN033711
Device Catalogue Number9001-VC-005
Device Lot Number6015843
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer12/17/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/05/2018